Home
Allergy Formula Caplets Diphenhydramine Hydrochloride Tablets 25 mg Antihistamine

Shoppers Drug Mart
Allergy Formula Caplets Diphenhydramine Hydrochloride Tablets 25 mg Antihistamine
From Life Brand
Current price: $26.49
Loading Inventory...
Size: 100.0 Count
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- Temporarily relieves symptoms of seasonal and year-round allergies: sneezing, runny nose, itchy nose and throat, itchy, watery eyes
- Age, Dose Children under the age of 12 years; Do not use Adults and Children 12 years and older; 1 to 2 caplets every 4 to 6 hours, do not exceed 8 caplets in 24 hours
- Active Ingredient (in each caplet): Diphenhydramine Hydrochloride 25 mg….Antihistamine Inactive Ingredients: Carnauba Wax, crospovidone, D&C Red #27 Aluminum Lake, dibasic calcium phosphate dehydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid and titanium dioxide.